CSpace  > 应用数学研究所
Diffusive wave in the low Mach limit for compressible Navier Stokes equations
Huang, Feimin1; Wang, Tian-Yi2,3; Wang, Yong1
2017-10-15
Source PublicationADVANCES IN MATHEMATICS
ISSN0001-8708
Volume319Pages:348-395
AbstractThe low Mach limit for 1D non-isentropic compressible Navier Stokes flow, whose density and temperature have different asymptotic states at infinity, is rigorously justified. The problems are considered on both well-prepared and ill prepared data. For the well-prepared data, the solutions of compressible Navier Stokes equations are shown to converge to a nonlinear diffusion wave solution globally in time as Mach number goes to zero when the difference between the states at +/-infinity is suitably small. In particular, the velocity of diffusion wave is only driven by the variation of temperature. It is further shown that the solution of compressible Navier Stokes system also has the same property when Mach number is small, which has never been observed before. The convergence rates on both Mach number and time are also obtained for the well-prepared data. For the well-prepared data, the limit relies on the uniform estimates including weighted time derivatives and an extended convergence lemma. And the difference between the states at +/-infinity can be arbitrary large in this case. (C) 2017 Elsevier Inc. All rights reserved.
KeywordCompressible Navier-Stokes equations Low Mach limit Nonlinear diffusion wave Well-prepared data Ill-prepared data
DOI10.1016/j.aim.2017.08.004
Language英语
Funding ProjectNational Center for Mathematics and Interdisciplinary Sciences ; AMSS ; CAS ; National Natural Science Foundation of China[11601401] ; National Natural Science Foundation of China[11401565] ; National Natural Science Foundation of China[11688101] ; Fundamental Research Funds for Central Universities[WUT: 2017 IVA 072] ; Fundamental Research Funds for Central Universities[2017 IVB 066] ; NSFC[11688101] ; NSFC[11371349]
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:000412150400013
PublisherACADEMIC PRESS INC ELSEVIER SCIENCE
Citation statistics
Cited Times:1[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/26687
Collection应用数学研究所
Affiliation1.Chinese Acad Sci, AMSS, Inst Appl Math, Beijing 100190, Peoples R China
2.Wuhan Univ Technol, Sch Sci, Dept Math, Wuhan, Hubei, Peoples R China
3.Gran Sasso Sci Inst, Viale Francesco Crispi 7, I-67100 Laquila, Italy
Recommended Citation
GB/T 7714
Huang, Feimin,Wang, Tian-Yi,Wang, Yong. Diffusive wave in the low Mach limit for compressible Navier Stokes equations[J]. ADVANCES IN MATHEMATICS,2017,319:348-395.
APA Huang, Feimin,Wang, Tian-Yi,&Wang, Yong.(2017).Diffusive wave in the low Mach limit for compressible Navier Stokes equations.ADVANCES IN MATHEMATICS,319,348-395.
MLA Huang, Feimin,et al."Diffusive wave in the low Mach limit for compressible Navier Stokes equations".ADVANCES IN MATHEMATICS 319(2017):348-395.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Huang, Feimin]'s Articles
[Wang, Tian-Yi]'s Articles
[Wang, Yong]'s Articles
Baidu academic
Similar articles in Baidu academic
[Huang, Feimin]'s Articles
[Wang, Tian-Yi]'s Articles
[Wang, Yong]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Huang, Feimin]'s Articles
[Wang, Tian-Yi]'s Articles
[Wang, Yong]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.